Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 30, Issue 5

Issues

Hardy operators on Musielak–Orlicz spaces

Turhan Karaman
Published Online: 2018-03-23 | DOI: https://doi.org/10.1515/forum-2017-0172

Abstract

In this paper, we study the boundedness of the Hardy operators on Musielak–Orlicz spaces.

Keywords: Musielak–Orlicz spaces; generalized Orlicz spaces; Hardy operator

MSC 2010: 42B35; 46E30

References

  • [1]

    L. Diening, Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129 (2005), no. 8, 657–700. CrossrefGoogle Scholar

  • [2]

    L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Math. 2017, Springer, Heidelberg, 2011. Web of ScienceGoogle Scholar

  • [3]

    P. Harjulehto and P. Hästö, The Riesz potential in generalized Orlicz spaces, Forum Math. 29 (2017), no. 1, 229–244. Web of ScienceGoogle Scholar

  • [4]

    P. Harjulehto, P. Hästö and R. Klén, Generalized Orlicz spaces and related PDE, Nonlinear Anal. 143 (2016), 155–173. Web of ScienceCrossrefGoogle Scholar

  • [5]

    P. A. Hästö, The maximal operator on generalized Orlicz spaces, J. Funct. Anal. 269 (2015), no. 12, 4038–4048. CrossrefWeb of ScienceGoogle Scholar

  • [6]

    P. A. Hästö, Corrigendum to “The maximal operator on generalized Orlicz spaces” [J. Funct. Anal. 269 (2015) 4038–4048] [MR3418078], J. Funct. Anal. 271 (2016), no. 1, 240–243. CrossrefGoogle Scholar

  • [7]

    J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer, Berlin, 1983. Google Scholar

  • [8]

    W. Orlicz, Über eine gewisse Klasse von Raumen vom Typus B, Bull. Int. Acad. Pol. Ser. A 8 (1932), 207–220. Google Scholar

  • [9]

    L.-E. Persson and N. Samko, Weighted Hardy and potential operators in the generalized Morrey spaces, J. Math. Anal. Appl. 377 (2011), no. 2, 792–806. Web of ScienceCrossrefGoogle Scholar

  • [10]

    N. Samko, Weighted Hardy and singular operators in Morrey spaces, J. Math. Anal. Appl. 350 (2009), no. 1, 56–72. CrossrefWeb of ScienceGoogle Scholar

  • [11]

    N. Samko, Weighted Hardy and potential operators in Morrey spaces, J. Funct. Spaces Appl. 2012 (2012), Article ID 678171. Web of ScienceGoogle Scholar

  • [12]

    E. M. Stein and R. Shakarchi, Real Analysis. Measure Theory, Integration, and Hilbert Spaces, Princeton Lect. Anal. 3, Princeton University Press, Princeton, 2005. Google Scholar

About the article


Received: 2017-08-11

Revised: 2018-02-26

Published Online: 2018-03-23

Published in Print: 2018-09-01


Citation Information: Forum Mathematicum, Volume 30, Issue 5, Pages 1245–1254, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2017-0172.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in